hey i have been taking the norco's for a while now but with a bad back i have up the dosage to where i am getting about 5500 mg of tylenol is this bad on the kidneys or liver or both...i feel like i have a kidney infection...does anyone know?
Yes it is over the limit of what is acceptable for our liver and kidneys to metabolize the tylenol..
If you feel like you have a kidney infection go to your Dr. they are nothing to mess with.. when I have an infection it hurts on the side and sometimes around to the back you also may have a fever and feel lethargic... Have you thought about stopping your meds so you do not have this worry.. Be kind to yourself and go for a urine test... take care.. lesa
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.